A three point boundary value problem containing the operator

Pages: 313 - 319, Issue Special, July 2003

 Abstract        Full Text (166.8K)              

Marta García-Huidobro - Department of Mathematics, Pontificia Universidad Católica de Chile, Casilla 306, Correo 22, Santiago, Chile (email)
Raul Manásevich - Centro de Modelamiento Matemático and Departamento de Ingenieria Matemática, F.C.F.M, Universidad de Chile, Casilla 170, Correo 3, Santiago, Chile (email)

Abstract: We consider problems of the form

$(\phi(u'))' = f(t, u, u'), t \in (0, 1)$;

under the three point boundary condition

$u'(0) = 0, u(n) = u(1);$

where $n \in$ (0, 1) is given. This problem is at resonance. Three-point boundary value problems at resonance have been studied in several papers, we present here some new result as well as generalizations of some results valid for particular forms of the operator -$(\phi(u'))'.

Keywords:  multipoint, boundary value problem, non homogeneous operator.
Mathematics Subject Classification:  34B10, 34B15.

Received: September 2002;      Revised: February 2003;      Published: April 2003.